# SDR VTZA96122

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Part time: 12,520 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

FLT 6240 - PHF-IAD - ABORTED TAKEOFF DUE TO THE RIGHT ENGINE INGESTING A BIRD ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED ENGINE AND FOUND TWO BENT IMPELLER BLADES.  AIRCRAFT WAS FERRIED TO LYH WHERE IT IS UNDER GOING AN ENGINE CHANGE.  (M)
